New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Motown John
Regular Member


Date Joined Jun 2005
Total Posts : 475
   Posted 12/23/2008 8:00 AM (GMT -6)   
Tuesday a.m.
 
Good morning, Rose:
 
Wow....no side effects....fantastic....
 
@ 10 years ago, my neuro, who is a big time, well connected in the MS world, picked me as one of first patients to take Betaseron...
 
And I read info about med....saying how there was going to be "...2 weeks of side effects..."
 
Well....after taking for 4 MONTHS, side effects were still kickin' my butt....I had to pull the plug...I just could not take it....the side effects would go away @ 4 hours before it was time to take my next shot....
 
AND....it took another 4 months before the side effects left me....
 
I am glad you are on the oppisite end of the spectrum....
 
Happy Holidays!!!
 
John

Post Edited By Moderator (rhondab) : 12/23/2008 9:44:10 AM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 6:21 PM (GMT -6)
There are a total of 2,883,911 posts in 316,441 threads.
View Active Threads


Who's Online
This forum has 157568 registered members. Please welcome our newest member, Margo78.
469 Guest(s), 18 Registered Member(s) are currently online.  Details
Crispix, Doggiedo, Casa11, dacarte3, Jackiema44, Skypilot56, clanda, Ljm2014, eeagle, WalkingbyFaith, NiceCupOfTea, TxBart, InTheShop, AZ Guy, olsky, xy123, NotQuiteAntonio, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer